×

zbMATH — the first resource for mathematics

The approximation of partial sums of independent r.v.’s. (English) Zbl 0338.60031

MSC:
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Komlós, J., Major, P., Tusnády, G.: An approximation of partial sums of independent RV’s and the sample DF, I. Z. Wahrscheinlichkeitstheorie verw. Gebiete 32, 111-131 (1975) · Zbl 0308.60029 · doi:10.1007/BF00533093
[2] Komlós, J., Major, P., Tusnády, G.: An approximation of partial sums of independent RV’s and the sample DF, II. Z. Wahrscheinlichkeitstheorie verw. Gebiete 34, 33-58 (1976) · Zbl 0307.60045 · doi:10.1007/BF00532688
[3] Bártfai, P.: über die Entfernung der Irrfahrtswege. Studia Sci. Math. Hungar 5, 41-49 (1970) · Zbl 0274.60048
[4] Csörgö, M., Révész, P.: A new method to prove Strassen type laws of invariance principle I. Z. Wahrscheinlichkeitstheorie verw. Gebiete 31, 255-259 (1975) · Zbl 0283.60023 · doi:10.1007/BF00532865
[5] Borovkov, A.A.: On the rate of convergence for the invariance principle (in Russian). Teor. Verojatnost. i Primenen. XVIII. 2, 217-234 (1973) · Zbl 0323.60031
[6] Petrov, V.V.: On sums of independent random variables. (In Russian) Moscow: Nauka 1972 · Zbl 0288.60050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.